# SDR DXTA200702035

- Difficulty date: March 18, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 7,122 hours, 4,326 cycles
- Engine: Allsn AE3007C
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Condition: Obstructed
- Location: Center Tank
- Stage of operation: CR
- How discovered: V
- Nature of condition: C, K, J
- Precautionary procedure: A

## Discrepancy

5 MINUTES AFTER LEVEL OFF, AMBER (WING TANK O'FULL - L) CAS ILLUMINATED.  FUEL WAS OBSERVED VENTING OUT OF LT WING TANK.  FUEL IN MAIN TANKS 3250 EACH, CENTER TANK EMPTY.  AFTER SEVERAL BANK AND YAW MANEUVERS, VENTING CONTINUED.  AFTER A 180 DEGREE LT TURN, VENTING SLOWED.  STARTED DESCENT, VENTING STOPPED.  (SUPPLEMENTAL 23 MARCH 07) INSPECTED LT WING OUTER FUEL VENT SYSTEM AND FOUND SURGE TANK DRAIN LINE FLAPPER VALVE WITH DEBRIS STUCK IN FLAPPER, CLEANED FLAPPER AND VISUALLY INSPECTED VENT FLOAT VALVE, PLUMBING AND TANK AREA.  NO OTHER DEFECTS NOTED.  ALL WORK DONE IAW 750 MM 28-10-04.
